Article Abstract

Oxaliplatin-Induced Lung Injury with Allergic Reaction

Authors: Tetsuya Homma, Masatsugu Kurokawa, Yoshitaka Yamamoto, Satoshi Matsukura, Koushi Ieki, Shintaro Suzuki, Miho Odaka, Shin Watanabe, Munehiro Yamaguchi, Mitsuru Adachi

Abstract

A 79-year-old man was diagnosed as stage IV colon cancer and treated with a modified FOLFOX6 (mFOLFOX6) regimen. On the 12th cycle, we observed erythema and dyspnea. Radiographs showed ground grass opacities. Blood tests showed elevated levels of eosinophils and immunoglobulin E. We diagnosed this finding as response to drug allergy and administered high-dose methylprednisolone. The treatment was successful and he was discharged. The drug lymphocyte stimulating test against oxaliplatin was positive, indicating a type I and IV allergic reaction due to oxaliplatin. Regimens including oxaliplatin must be carefully monitored and frequent blood tests and chest radiographs are needed.

Article Options

Download Citation